# SDR RRXA003209

- Difficulty date: September 28, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND A CRACK TO THE ATTACH ANGLE REAR SPAR UPPER CENTER WING IN CABIN Z-21 AT STA 857 +25 TO -45 LWR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
